# SDR LR7A2015121200645

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 00257075T6
- Condition: Warped
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK, UNDER JOB CARD HC5314, FOUND CARGO DOOR INTERIOR FS 902 BHD WEB WARPED, LBL20 TO RBL20 DURING LOWER SKIN REMOVAL FOR REPLACEMENT.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, SRM CH 51-60 & 51-70.
